Title: Global Uniqueness Result for Functional Differential Equations Driven by a Wiener Process and Fractional Brownian Motion
Author(s): Toufik Guendouzi, Soumia Idrissi
Pages: 107-121
Cite as:
Toufik Guendouzi, Soumia Idrissi, Global Uniqueness Result for Functional Differential Equations Driven by a Wiener Process and Fractional Brownian Motion, Int. J. Anal. Appl., 4 (2) (2014), 107-121.

Abstract


We prove a global existence and uniqueness result for the solution of a mixed stochastic functional differential equation driven by a Wiener process and fractional Brownian motion with Hurst index H > 1/2. We also study the dependence of the solution on the initial condition.

Full Text: PDF

 

References


  1. L. Coutin, Z. Qian, Stochastic analysis, rough path analysis and fractional Brownian motions. Probab. Theory Related Fields 122 (2002) 108-140.

  2. L. Decreusefond, A. S. Ust¨unel, Stochastic analysis of the fractional Brownian motion. Po- ¨ tential Anal. 10 (1998) 177-214.

  3. X. Fernique, Regularit´e des trajectoires des fonctions al´eatoires gaussiennes, in: Ecole d’´et´e de Probabilit´es de Saint-Flour, IV-1974, in: Lecture Notes in Math. 480 (1975) 1-96.

  4. M. Ferrante, C. Rovira, Stochastic delay differential equations driven by fractional Brownian motion with Hurst parameter H > 1/2. Bernoulli 12 (1) (2006) 85-100.

  5. J. Guerra, D. Nualart, Stochastic differential equations driven by fractional Brownian motion and standard Brownian motion. Stoch. Anal. App. 26 (2008) 1053-1075.

  6. K. Kubilius, The existence and uniqueness of the solution of the integral equation driven by fractional Brownian motion. Liet. Mat. Rink. 40, Spec. Iss. (2000) 104-110.

  7. Y. Mishura, Stochastic calculus for fractional Brownian motion and related processes. Springer-Verlag Berlin Heidelberg 2008.

  8. Y. Mishura, G. Shevchenko, Existence and uniqueness of the solution of stochastic differential equation involving wiener process and fractional Brownian motion with Hurst index H > 1/2. Comm. Stat. Theo. Meth., 40 (2011) 3492-3508.

  9. Y. Mishura, S.V. Posashkova, Stochastic differential equations driven by a Wiener process and fractional Brownian motion: Convergence in Besov space with respect to a parameter. J.Camwa 62 (2011) 1166-1180.

  10. Y. Mishura, Quasi-linear stochastic differential equations with fractional Brownian component. Theory Probab. Math. Stat. 68 (2004) 103-116.

  11. D. Nualart, A. R˘a¸scanu, Differential equations driven by fractional Brownian motion. Collect. Math. 53 (2002) 55-81.

  12. D.W. Stroock, S.R.S. Varadhan, Multidimensional diffusion processes. Grundlehren der Mathematischen Wissenschaften, 233. Springer-Verlag, Berlin-New York, 1979.

  13. M. Z¨ahle, Integration with respect to fractal functions and stochastic calculus I. Prob. Theory Relat. Fields 111 (1998) 333-374.